MAUDE Adverse Event Report: ACUMED, LLC T7 CANNULATED HEXALOBE DRIVER; DRIVER, PROSTHESIS

ACUMED, LLC T7 CANNULATED HEXALOBE DRIVER; DRIVER, PROSTHESIS
Model Number 80-4140
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cannulated non stick driver tip broke during screw insertion.The procedure was completed after removing the broken metal pieces, another driver, after a 15 min delay.
 
Additional Manufacturer Narrative
To date, the device has not returned for evaluation and has been reported to acumed that it will not be returned, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.

Brand Name
T7 CANNULATED HEXALOBE DRIVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key25337519
Report Number3025141-2026-00298
Device Sequence Number14775206
Product Code HWR
UDI-Device Identifier10806378121616
UDI-Public10806378121616
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-4140
Device Lot NumberNOT REPORTED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICRO SCREW.
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexMale